×

Found 2 Documents (Results 1–2)

100
MathJax

Reconstruction of boundary controls in parabolic systems. (English. Russian original) Zbl 1296.35216

Proc. Steklov Inst. Math. 280, Suppl. 1, S98-S118 (2013); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 1, 178-197 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Iterative processes of Fejér type in ill-posed problems with a priori information. (English. Russian original) Zbl 1186.47051

Russ. Math. 53, No. 2, 1-20 (2009); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2009, No. 2, 3-24 (2009).
MSC:  47J06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification